Paschsches Axiom und Zweidimensionalität

H. Busemann

Mathematische Annalen (1933)

  • Volume: 107, page 324-328
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Busemann, H.. "Paschsches Axiom und Zweidimensionalität." Mathematische Annalen 107 (1933): 324-328. <>.

author = {Busemann, H.},
journal = {Mathematische Annalen},
pages = {324-328},
title = {Paschsches Axiom und Zweidimensionalität},
url = {},
volume = {107},
year = {1933},

AU - Busemann, H.
TI - Paschsches Axiom und Zweidimensionalität
JO - Mathematische Annalen
PY - 1933
VL - 107
SP - 324
EP - 328
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.